# SDR AALA202112270363

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737*
- Aircraft serial: 31103
- Aircraft time: 34,696 hours, 14,135 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR HANDLE IS DETACHED. REINSTALLED HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-11.
